UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/15752

タイトル: Homogeneous Law Invariant Coherent Multiperiod Value Measures and their Limits
著者: Kusuoka, Shigeo
Morimoto, Yuji
発行日: 2007年8月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 2, Page 117-156
抄録: The authors introduce a new notion, homogeneous law invariant coherent multiperiod value measures, and give some basic properties. Also, they give certain limit theorems on these value measures in two models, Brownian-Poisson filtration and collective risk.
URI: http://hdl.handle.net/2261/15752
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140201.pdf250.41 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください